International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 64, Pages 4033-4039
On Hopf Galois Hirata extensions
Department of Mathematics, Bradley University, Peoria 61625, IL, USA
Received 17 March 2003
Copyright © 2003 George Szeto and Lianyong Xue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a finite-dimensional Hopf algebra over a
field , the dual Hopf algebra of , and a right
-Galois and Hirata separable extension of . Then is characterized in terms of the commutator subring of
in and the smash product . A sufficient
condition is also given for to be an -Galois Azumaya
extension of .